# SDR AALA970386

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720/730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 27L AT STA 720+10.  REMOVED CORRODED SECTION OF STR 27L BETWEEN STA 720 - STA 720A AND INSTALLED REPAIR PER SRM 53-10-7. FIG 1.   TST:  46,546 HOURS.  CYCLES, 23,428.  (X)
